ABSORBED TWICE AS FAST AS STANDARD IBUPROFEN TABLETS. Nurofen Express is quickly absorbed and designed to break down easily in the body to help relieve pain fast.
STARTS TO GET TO WORK IN 10 MINUTES*
UP TO 8 HOURS LONG LASTING RELIEF WITH A 400MG DOSE.
QUICKLY ABSORBED FOR RAPID RELIEF FROM PAIN.
FASTER, LONGER, STRONGER RELIEF FOR HEADACHES THAN PARACETAMOL – With a 400mg dose versus 1000mg standard paracetamol.
NOTHING REDUCES FEVER FASTER, OR FOR LONGER – Nurofen for children starts to work in just 15 minutes to reduce fever, and provides up to 8 hours fever relief
PROVIDES LONGER LASTING FEVER RELIEF THAN PARACETAMOL – Up to 8 hour fever relief to help your little ones sleep through the night, contains ibuprofen which has anti-inflammatory properties
GENTLE ENOUGH FOR 3 MONTHS PLUS AND WEIGHING OVER 5 KG – A kiss can help children feel better for a moment or two, until we find something longer-lasting
FREE FROM ARTIFICIAL COLOURS AND FLAVOURS – Nurofen for children is specially formulated for little ones and free from sugar, artificial colours, and gluten for your peace of mind
FOR THE RELIEF OF MILD TO MODERATE PAIN – Suitable for relief of fever, teething, relieving cold and flu symptoms, headache and minor aches or sprains
Syringe for accurate and easy dosing
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer, suitable for babies from 3 months and weighing over 5 kg
Nurofen for children 3 months to 9 years strawberry suspension, contains ibuprofen, for pain and fever relief, for children from 3 months and weighing over 5 kg Always read the label. RKT-M-18823
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Dual action formula works with your body to relieve aches and pains and help clear nasal congestion
Up to 8 hours relief/lasts up to 8 hours** refers to ibuprofen
Relieve cold and flu symptoms
Suitable for adults, the elderly and children over 12 years
Nurofen Day and Night Cold and Flu Relief 200 mg/5 mg Tablets; contains ibuprofen and phenylephrine hydrochloride; for cold and flu relief; always read the label-UK/N/1218/0139
NATURAL COLOSTRUM: Surplus milk obtained exclusively from cows and cattle in America. Gentle freeze-drying, optimal jump start for your newborn.
SUPPORT OF REFUSAL STRENGTH: Particularly rich in valuable nutrients, immunoglobulin G provides your puppy with immune-boosting antibodies to support the immune system.
SUPPORT FOR STOMACH & GUT: The contained bovine colostrum can support temporary gastrointestinal disorders and contribute to a normal function of the gastrointestinal tract
HIGH ACCEPTANCE: Gently dried and defatted – not only for puppies, also for senior dogs & cats that have a weak immune system. When the product is added to drinking water then make please make sure to consume it on the same day
DEVELOPED BY EXPERTS: Our products are developed by veterinary practitioners, nutritionists and veterinarians to ideally support the health and well-being of your four-legged friend – Made in Germany.
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Dual action formula works with your body to relieve aches and pains and help clear nasal congestion
Up to 8 hours relief/lasts up to 8 hours** refers to ibuprofen
Relieve cold and flu symptoms
Suitable for adults, the elderly and children over 12 years
Nurofen Day and Night Cold and Flu Relief 200 mg/5 mg Tablets; contains ibuprofen and phenylephrine hydrochloride; for cold and flu relief; always read the label-UK/N/1218/0139
Autodrop® is specially designed to overcome the difficulties experienced by many when administering eyedrops. Developed in collaboration with the Royal National Institute for the Blind (RNIB)
✔️WHY IS OUR COLLAGEN UNQIUE? High resistance capsules protect collagen from the destructive action of the stomach acid & safely deliver it to the small intestine where it’s best absorbed for maximum potency which makes our collagen 15 x more effective than other collagen! Other brands won’t talk to you about what nutritionists call The 500 Dalton Rule. Our peptides have tiny particles & low molecular weight of 500 Dalton due to advanced hydrolyzation, hence maximum bioavailability & absorption.
✔️ SCIENCE’S TAKEN A GREAT LEAP to ensure we stay robust in our nineties. Our Collagen is type 1 AND 3, double the benefits. We have 1570mg of goodness in 2 capsules, more potent than other brands. Our bioactive collagen hydrolysate is made from ethically-harvested fish from the Atlantic Ocean. No ageing fish fed with hormones & antibiotics. Our antioxidants fight free radicals from pollution, smoke, heavy metals & chemicals. Save yourself the taste, odour, lumps & preparation of powder.
✔️ MATURITY SHOULDN’T BE PAINFUL OR UNDIGNIFIED. Women & men, jump on the stairs with ease, work out like pros! Others add 100mg of Hyaluronic Acid, but we offer maximum-strength 200mg of the much-craved Hyaluronic Acid, double the benefits. You won’t have to buy another HA product. Our formula supports your skin, nails, hair, knees, metabolism, immune & nervous systems, energy-yielding metabolism & reduces fatigue from intensive exercise. We care for the whole YOU, not only your skin and bones.
✔️ PURE INGREDIENTS with no health risks or side effects! Other pills contain carbohydrates like brown rice flour, nasty E Numbers like Titanium Dioxide E171, Maltodextrin, Microcrystalline Cellulose & Magnesium Stearate. Please read about these additives’ dangerous effects on your health. Enjoy our clean-label complex to safeguard connective tissues, contribute to growth in muscle mass, reduce recovery time, act as joint aching relief, promote tissue hydration, bones, elbows & hip lubrication.
✔️ SO WHO ARE WE? We’re a small, but innovative, family-owned business in sunny Kent, aiming to pioneer the clean-label concept by producing additives-free capsules, never tablets. When it comes to a skin blend, you don’t want anything but a pure blend. Our cellulose capsule does not require excipients, binders or unnatural fillers. Do we really need bulking agents in our daily diet?! I, Hala, the company director, answer inquiries myself. Please drop me a line with any questions you have 🙂
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Quick absorption into the bloodstream to help target the source of pain fast
Contains sodium ibuprofen
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, dental pain, period pain, cold and flu symptoms and fever
Nurofen Express 256 mg Tablets; contains sodium ibuprofen; for pain relief; always read the label – UK/N/1118/0128
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Contains sodium ibuprofen
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, dental pain, period pain, cold and flu symptoms and fever
Nurofen Express 256 mg Caplets; contains sodium ibuprofen; for pain relief; always read the label-UK/N/1118/0128
Dual action pain relief: fast acting and long lasting
Starts to absorb in 5 minutes**
Lasts for up to 9 hours**
UK’s 1st ibuprofen & paracetamol combinatio
From the makers of Nurofen
Nuromol Dual action pain relief is for when regular painkillers alone aren’t enough*. It starts working faster than ibuprofen and lasts longer than paracetamol alone for all in one pain relief^. *Ibuprofen or paracetamol. **based on 2 tablet dose. ^based on 2 tablet dose of Nuromol vs standard paracetamol 1000mg or standard ibuprofen 400mg alone. To verify contact PO Box 4044, Slough, SL1 0NS. Nuromol Dual Action Pain Relief 200mg/500mg tablets. Contains ibuprofen & paracetamol. For pain not relieved by ibuprofen or paracetamol individually. Always read the label. RB-M-85081
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Provides up to 8 hours of relief, from mild to moderate pain with dose
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, inflammation, dental pain, period pain, cold and flu symptoms, fever